# SDR ABXA201011170153

- Difficulty date: October 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 51,273 hours, 37,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FS 1702, STRINGER 6L.  CRACK IS .25 INCH LONG.  REPAIRED DAMAGE AT FUSELAGE STA 1702, STRINGER 6L IAW B767 SRM 53-00-01.  PRIMED AREA IAW B767 51-21-10-7.
